# SDR VQI2015F00029

- Difficulty date: August 4, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 3670
- Aircraft time: 22,909 hours, 8,398 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Condition: Odor
- Location: Ac Buss
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORTED ELECTRICAL BURNING ODOR AND ASSOCIATED ECAM AVIONICS SMOKE MESSAGES AT POWER TRANSFER FROM APU TO NR 1 ENGINE.  THE ENGINE WAS SHUTDOWN AND THE ODOR DISIPATED.  TECHS REPLACED AC ESS BUSS SWITCHING CONTACTOR 3XC AND GAPCU 24XG.
